# SDR SWAA2019081636009

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 54,066 hours, 28,264 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 3214464
- Part serial: 8726
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  DURING PASSING 10' BLEED TRIP OFF NR 2 ENG. WOULD NOT RESET.   R & R THE NR 2 ENGINE HIGH STAGE VALVE PER AMM.
